# SDR DALA1212990180

- Difficulty date: March 4, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 91,812 hours, 13,557 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 145T10164
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STA 927 RT FRAME TO WING CTR SECTION SUPPORT FITTING CRACKED.  REPAIRED IAW B767-300 SRM 51-10-02.
